It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


SKIMON, please note, I'm not a lawyer!. You should go ahead and check with the optomotrist right away. After so many evidence that this medication damage vision the conclusion is: "accutane does vision fluctuations and therefore the need to wear glasses", second: "accutane does dry eyes and can attack years after the person has been stopped using the medication". You should not trust your dermatologist. You should read stories from people that actually used this drug.
Note, I've used that drug 13 years ago and now I hardly walk. My body hurt all the time.
Vision fluctuations happen when the eyes become dry. You should not GIVE YOUR KIDS DRUG LIKE THAT. taking that risk of destroying their lives down the road.
I cannot even hold 1 job for a long time because I'm so weak.
Imagine wearing GLASSES because of a medication...how much emotional pain I need to live with when people ask me: "do you need glasses since you were a kid?" or people that tell me that "you look better without glasses". Just think what will happen to your kids.
Don't give that harsh medication to your kids.
Again, I wish I was a lawyer, I wish. There is nothing left for me to do but to live with my dry eyes syndrom and my GLASSES till the rest of my life.
Tell me, what's the point to have perfect skin if you need to wear glasses till the rest of your life? after all, glasses is not a good look period.
Note again, I never needed glasses before accutane. NEVER.
Dry eyes make vision fluctuations because when the eye is dry the vision lost focus and vision fluctuations start. I know a lot of people that need GLASSES because of accutane.
Accutane permanently damaged my PERFECT VISION AND MY GOOD EYES.
If you care for your vision and your health don't that that trash.
When you get older, sposts don't matter. VISION matters and GLASSES is a piece of trash that can make you have a strong emotional pain epecially if you have them due to a MEDICAION! and it's impossible to fix that problem.
Papajones, PLEASE WRITE ME AN E.MAIL. Please, please. I'm here for your moral support also.
I took accutane twice, the first time with absolutly no side effects so I didnt hesitate when my acne started comming back to try it again. The second time it seemed I got every side effect they warned me about. Night vision loss, dry skin, and even depression though I think it helped knowing what was making me feel this way. Honestly it was worth it. Now that its all over I have never been happier with myself. Just be sure that you are in tune with what your daughter is feeling and make sure if she does start feeling bad about herself that you remind her every day that its the drug thats making her feel that way and every thing is better than it seems. Thats what got me through it. Hope everything works out.





All times are GMT -7. The time now is 03:59 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!